Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 57, NWS Topeka, KS

May 11, 2005Pottawatomie County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 11, 2005, 3:53 PM CDT for Pottawatomie County, Kansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 3:53 PM CDT (20:53 UTC)
Expired
May 11, 2005, 5:00 PM CDT
In force
67 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Pottawatomie County, KS

The radar

The Topeka radar (KTWX), 41 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 11:45 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 112053
SVRTOP
KSC149-112200-
/O.NEW.KTOP.SV.W.0057.050511T2053Z-050511T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
353 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POTTAWATOMIE COUNTY IN NORTHEAST KANSAS

* UNTIL 500 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF LOUISVILLE...OR ABOUT 9 MILES
  NORTHEAST OF MANHATTAN...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...
  WESTMORELAND...
  BLAINE...
  EMMETT...
  WHEATON...
  ONAGA...
  HAVENSVILLE...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3927 9661 3917 9635 3928 9604 3956 9605
      3956 9644

$$
3 follow-up statements
000 
WWUS53 KTOP 112101
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
400 PM CDT WED MAY 11 2005

KSC149-112200-
/O.CON.KTOP.SV.W.0057.000000T0000Z-050511T2200Z/
POTTAWATOMIE-
400 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
POTTAWATOMIE COUNTY...

AT 358 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED 5 MILES WEST OF LOUISVILLE...OR ABOUT 10 MILES
NORTHEAST OF MANHATTAN...MOVING NORTHEAST AT 20 MPH. THIS STORM 
PRODUCED PING PONG BALL SIZED HAIL 4 MILES NORTH OF ST GEORGE AT 358 
PM.   

LOCATIONS IMPACTED INCLUDE...
WESTMORELAND...BLAINE...EMMETT...WHEATON...ONAGA AND HAVENSVILLE.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3927 9661 3917 9635 3928 9604 3956 9605
      3956 9644

$$
000 
WWUS53 KTOP 112121
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
421 PM CDT WED MAY 11 2005

KSC149-112200-
/O.CON.KTOP.SV.W.0057.000000T0000Z-050511T2200Z/
POTTAWATOMIE-
421 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
POTTAWATOMIE COUNTY...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 5 MILES NORTH OF
LOUISVILLE...OR ABOUT 15 MILES NORTHEAST OF MANHATTAN...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BLAINE...EMMETT...WHEATON...HAVENSVILLE AND ONAGA.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY IN SEVERE THUNDERSTORMS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3927 9661 3917 9635 3928 9604 3956 9605
      3956 9644

$$
000 
WWUS53 KTOP 112127
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
424 PM CDT WED MAY 11 2005

KSC149-112200-
/O.CON.KTOP.SV.W.0057.000000T0000Z-050511T2200Z/
POTTAWATOMIE-
424 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM CDT FOR
POTTAWATOMIE COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 6 MILES NORTH OF
LOUISVILLE...OR ABOUT 16 MILES NORTHEAST OF MANHATTAN...MOVING 
NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING
HAIL TO THE SIZE OF QUARTERS WAS LOCATED 4 MILES NORTH OF MANHATTAN 
MOVING NORTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
BLAINE...WHEATON...HAVENSVILLE...ONAGA AND OLSBURG.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY IN SEVERE THUNDERSTORMS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3936 9669 3921 9653 3918 9640 3934 9604
      3956 9605 3956 9652

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:23 AM CDT, 11 hours 30 minutes earlier.

Area forecast discussion, May 11, 4:23 AM CDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
423 AM CDT WED MAY 11 2005

.DISCUSSION...
MAIN CONCERN THIS MORNING IS THUNDERSTORM POTENTIAL AND POSSIBLE
SEVERE WEATHER. POSITION OF THE FRONTAL BOUNDARY WILL HAVE A LARGE
IMPACT ON THIS FOR TODAY AND TONIGHT.

09Z SURFACE OBS AND RADAR DATA SHOW THAT OUTFLOW FROM THE CONVECTION
ACROSS NEB HAS MOVED INTO FAR NORTHEASTERN COUNTIES OF THE FORECAST
AREA...WITH THE MAIN COLD FRONT STILL ACROSS SOUTHERN NEB. DO NOT
EXPECT THIS BOUNDARY TO MOVE MUCH DURING THE DAY. SURFACE RIDGE
BUILDING IN ACROSS THE NORTHERN PLAINS WILL KEEP THIS BOUNDARY FROM
RETREATING NORTH. THE BOUNDARY WILL SERVE AS A FOCUS FOR CONVECTIVE
DEVELOPMENT TODAY. SOUTHERLY FLOW WILL CONTINUE TO PUSH GULF
MOISTURE NORTH INTO THE AREA. WITH DAYTIME HEATING...THE ATMOSPHERE
IS EXPECTED TO BECOME MODERATELY UNSTABLE AS MENTIONED IN THE
SWODY1. ADDITIONALLY FORECAST SOUNDINGS DO NOT SHOW NEARLY AS STRONG
A CAP AS SEEN YESTERDAY WITH LITTLE OR NO CIN BY 18Z TODAY. BIGGEST
QUESTION THIS MORNING IS WHERE THE BOUNDARY WILL BE THIS AFTERNOON.
NOT SURE IT WILL MOVE AS FAR SOUTH AS THE I-70 CORRIDOR...BUT HAVE
INCLUDED POPS AS FAR SOUTH AS I-70 THIS AFTERNOON BECAUSE OF A LACK
OF CAP SUGGESTED BY THE MODELS. ALSO A WEAK MCV GENERATED BY LAST
NIGHTS CONVECTION OVER THE TX PANHANDLE SHOULD BE MOVING ACROSS THE
AREA THIS AFTERNOON. MAIN SEVERE WEATHER THREAT THIS AFTERNOON AND
EVENING WILL BE LARGE HAIL WITH CAPE ESTIMATED IN THE 3500 J/KG
RANGE. HOWEVER TORNADOES WILL BE POSSIBLE ALONG AND TO THE NORTH OF
THE BOUNDARY. BACKED WINDS NORTH OF THE BOUNDARY COULD PROVIDE A LOT
OF 0-1KM SHEAR WITH LOW CEILINGS ALREADY IN PLACE.

FOR THURSDAY THROUGH FRIDAY...TIMING OF THE MAIN FRONTAL BOUNDARY
CONTINUES TO BE UNCERTAIN. HPC LIKES A SLOWER SOLUTION THAN THE GFS
OR NAM...AND HAVE ADJUSTED POPS WITH THIS IN MIND. GENERALLY WENT
CLOSER TO THE UKMET AND CANADIAN MODELS. THE SYNOPTIC PATTERN LOOKS
LIKE IT IS SETTING UP FOR SOME HEAVY RAINFALL AS MEAN WINDS LINE UP
PARALLEL TO THE BOUNDARY. ADDITIONALLY MODELS STILL SHOW THE
FORECAST AREA UNDER THE INFLUENCE OF THE RIGHT ENTRANCE REGION IF
THE UPPER JET PROVIDING GOOD UPWARD VERTICAL MOTION. PWS ARE PROGGED
TO BE AROUND 1.5 INCHES THURSDAY AND THURSDAY NIGHT. COULD SEE
TRAINING OF CELLS ALONG THE BOUNDARY AS THE LOW LEVEL JET DEVELOPS
THURSDAY EVENING. GROUND IS STILL PRETTY DRY ACROSS MOST AREAS BUT
WILL HAVE TO WATCH OUT FOR THE POTENTIAL FOR ISOLATED FLOODING IF
CONVECTION DOES TRAIN OVER THE SAME AREAS. THERE APPEARS TO BE
ENOUGH INSTABILITY AND SHEAR FOR LARGE HAIL TO BE POSSIBLE THURSDAY
AFTERNOON AND THURSDAY NIGHT AS WELL.

ADJUSTED TEMPS DOWN SOME FOR THURSDAY AND FRIDAY THINKING THERE WILL
BE MORE CLOUD COVER AND THE POSSIBILITY OF PRECIP. ALSO CAA
INCREASES DURING THE DAY FRIDAY NIGHT AS THE FRONT FINALLY SLIDES
THROUGH. DID NOT MAKE ANY CHANCES TO THE FORECAST BEYOND SATURDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

WOLTERS
Hazardous weather outlook, May 11, 12:42 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1242 PM CDT WED MAY 11 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-121000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
1242 PM CDT WED MAY 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE AFTERNOON INTO THE EARLY
EVENING HOURS OVER MUCH OF THE AREA BUT ESPECIALLY ALONG AND NORTH
OF THE KANSAS TURNPIKE. ISOLATED TORNADOES ARE POSSIBLE ALONG
WITH SOME THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS.
ACTIVITY MAY DIMINISH FOR A TIME DURING THE EARLY EVENING HOURS BUT
ANOTHER ROUND OF THUNDERSTORMS...SOME POSSIBLY SEVERE WILL SPREAD
INTO PORTIONS OF NORTH CENTRAL KANSAS TOWARD MIDNIGHT.  THESE SHOULD
GRADUALLY SPREAD EAST OVER THE REST OF NORTHEAST AND EAST CENTRAL
KANSAS OVERNIGHT.  LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THURSDAY AND FRIDAY. SOME OF THESE
STORMS COULD AGAIN BE SEVERE THURSDAY AFTERNOON AND THURSDAY NIGHT
PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR THURSDAY NIGHT...SOME OF
THESE STORMS MAY ORIENT THEMSELVES SUCH THAT THEY TRAIN OVER THE SAME
AREAS PRODUCING VERY HEAVY RAINFALL. IF THIS OCCURS...FLOODING WILL
BECOME A GREATER HAZARD THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND POSSIBLY TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, May 11, 3:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
301 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MERIDEN                 39.19N 95.57W
05/11/2005  1.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 11, 3:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
307 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             1 W OSKALOOSA           39.22N 95.33W
05/11/2005  1.00 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 11, 3:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
317 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             WINCHESTER              39.32N 95.27W
05/11/2005  1.00 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 11, 3:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
327 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     1 S MCLOUTH             39.18N 95.21W
05/11/2005  60 MPH           JEFFERSON          KS   TRAINED SPOTTER

0323 PM     HAIL             MCLOUTH                 39.20N 95.21W
05/11/2005  1.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 11, 3:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
329 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             OSKALOOSA               39.22N 95.31W
05/11/2005  1.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&
Local storm report, May 11, 3:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
349 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             4 W WAMEGO              39.20N 96.38W
05/11/2005  0.75 INCH        POTTAWATOMIE       KS   TRAINED SPOTTER

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 11:44 AM CDTSevere Thunderstorm WarningTOPMarshall58 min
May 11, 2:02 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee43 min
May 11, 2:20 PM CDTSevere Thunderstorm WarningTOPJefferson40 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee41 min
May 11, 2:55 PM CDTSevere Thunderstorm WarningTOPJefferson50 min
May 11, 4:47 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson28 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningTOPPottawatomie64 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington49 min
May 11, 5:41 PM CDTSevere Thunderstorm WarningTOPWashington49 min
May 11, 5:44 PM CDTFlash Flood WarningTOPWashington3 hr
May 11, 5:49 PM CDTFlash Flood WarningTOPPottawatomie3 hr
May 11, 5:54 PM CDTSevere Thunderstorm WarningTOPMarshall51 min
May 11, 6:30 PM CDTSevere Thunderstorm WarningTOPWashington30 min
May 11, 6:35 PM CDTSevere Thunderstorm WarningTOPMarshall26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.